Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 35, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Apr 23, 2015, 3:40 PM MDT for Kit Carson County, Colorado; Sherman County, Kansas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2015, 3:40 PM MDT (21:40 UTC)
- Expired
- Apr 23, 2015, 4:30 PM MDT
- In force
- 50 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Kit Carson County, CO, Sherman County, KS
The radar
The Goodland radar (KGLD), 32 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.7 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2416 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
740 WUUS53 KGLD 232140 SVRGLD COC063-KSC181-232230- /O.NEW.KGLD.SV.W.0035.150423T2140Z-150423T2230Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GOODLAND KS 340 PM MDT THU APR 23 2015 THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN KIT CARSON COUNTY IN EAST CENTRAL COLORADO... NORTHWESTERN SHERMAN COUNTY IN NORTHWESTERN KANSAS... * UNTIL 430 PM MDT * AT 340 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTHWEST OF KANORADO...MOVING EAST AT 40 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... GOODLAND...KANORADO AND RULETON. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 2 AND 18. HIGHWAY 385 BETWEEN MILE MARKERS 195 AND 206. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3957 10227 3957 10161 3924 10174 3942 10232 TIME...MOT...LOC 2140Z 281DEG 36KT 3949 10217 HAIL...0.75IN WIND...60MPH $$ MK
4 follow-up statements
633
WWUS53 KGLD 232145
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
345 PM MDT THU APR 23 2015
COC063-KSC181-232230-
/O.CON.KGLD.SV.W.0035.000000T0000Z-150423T2230Z/
KIT CARSON CO-SHERMAN KS-
345 PM MDT THU APR 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTHEASTERN KIT CARSON AND NORTHWESTERN SHERMAN COUNTIES...
AT 344 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES NORTH OF
KANORADO...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GOODLAND...KANORADO AND RULETON.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 2 AND 18.
HIGHWAY 385 BETWEEN MILE MARKERS 195 AND 206.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3957 10227 3957 10161 3924 10174 3942 10232
TIME...MOT...LOC 2144Z 267DEG 43KT 3952 10213
HAIL...1.00IN
WIND...60MPH
$$
MK190
WWUS53 KGLD 232208
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
408 PM MDT THU APR 23 2015
COC063-KSC181-232230-
/O.CON.KGLD.SV.W.0035.000000T0000Z-150423T2230Z/
KIT CARSON CO-SHERMAN KS-
408 PM MDT THU APR 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTHEASTERN KIT CARSON AND NORTHWESTERN SHERMAN COUNTIES...
AT 407 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF GOODLAND...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GOODLAND...KANORADO AND RULETON.
THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 2 AND 18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3957 10215 3957 10161 3924 10174 3940 10225
TIME...MOT...LOC 2207Z 281DEG 36KT 3947 10180
HAIL...1.00IN
WIND...60MPH
$$
MK530
WWUS53 KGLD 232211
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
411 PM MDT THU APR 23 2015
COC063-KSC181-232230-
/O.CON.KGLD.SV.W.0035.000000T0000Z-150423T2230Z/
KIT CARSON CO-SHERMAN KS-
411 PM MDT THU APR 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTHEASTERN KIT CARSON AND NORTHWESTERN SHERMAN COUNTIES...
AT 411 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
GOODLAND...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GOODLAND...KANORADO AND RULETON.
THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 2 AND 18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3957 10215 3957 10161 3924 10174 3940 10225
TIME...MOT...LOC 2211Z 281DEG 36KT 3946 10176
HAIL...1.25IN
WIND...60MPH
$$
MK024
WWUS53 KGLD 232219
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
419 PM MDT THU APR 23 2015
COC063-KSC181-232230-
/O.CON.KGLD.SV.W.0035.000000T0000Z-150423T2230Z/
KIT CARSON CO-SHERMAN KS-
419 PM MDT THU APR 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTHEASTERN KIT CARSON AND NORTHWESTERN SHERMAN COUNTIES...
AT 419 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTH OF
KANORADO...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GOODLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3957 10215 3957 10161 3939 10168 3937 10169
3941 10225
TIME...MOT...LOC 2219Z 269DEG 11KT 3952 10208
HAIL...1.25IN
WIND...60MPH
$$
MKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 3:10 PM MDT, 30 minutes earlier.
Area forecast discussion, Apr 23, 3:10 PM MDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 310 PM MDT THU APR 23 2015 .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 112 PM MDT THU APR 23 2015 LOW CLOUDS THAT WERE PRESENT ACROSS THE AREA DURING THE MORNING HOURS CONTINUED TO LINGER FOR SOME LOCATIONS ACROSS THE TRI STATE AREA IN THE EARLY AFTERNOON ON VISIBLE SATELLITE IMAGERY...HOWEVER MOST LOCATIONS WERE UNDER PARTLY TO MOSTLY CLEAR SKIES. RAP 500 MB ANALYSIS AND WATER VAPOR IMAGERY SHOWED A SHORTWAVE TROUGH ACROSS THE CENTRAL HIGH PLAINS REGION...HOWEVER A LONGWAVE TROUGH ACROSS THE GREAT BASIN REGION WAS MOVING EASTWARD INTO THE CENTRAL HIGH PLAINS. THE ADVANCING TROUGH WILL BRING SOME POCKETS OF HIGHER POTENTIAL VORTICITY VALUES ACROSS THE TRI STATE AREA LATER THIS AFTERNOON AND TONIGHT...WHICH WILL HELP DESTABILIZE THE ATMOSPHERE AND CAUSE STORMS TO DEVELOP. A SURFACE STATIONARY BOUNDARY TO THE WEST ALONG THE COLORADO FRONT RANGE WILL ALSO PROVIDE THE NEEDED PUSH AT THE SURFACE TO GET STORMS GOING. MOST MODEL GUIDANCE HAS INITIATION OCCURRING SOMETIME BETWEEN 21 AND 00Z IN EASTERN COLORADO WITH STORMS GETTING GOING BY 00Z. PROFILE CAPE BETWEEN 1000 AND 1500 J/KG AND BULK SHEAR BETWEEN 30 AND 35 KTS MAY BE ENOUGH TO CAUSE SOME STORMS TO PRODUCE LARGE HAIL...AND DRY MID LEVELS IN MODEL SOUNDINGS WITH DCAPE BETWEEN 800 AND 1000 J/KG COULD RESULT IN DAMAGING WINDS GUSTS. THE SHEAR VALUES DIMINISH OVERNIGHT...BUT CAPE WILL STILL BE PRESENT OVERNIGHT AS STORMS MOVE EASTWARD. THEREFORE...EXPECTING STORMS TO CONTINUE OVERNIGHT FOR SOME LOCATIONS. THE SURFACE STATIONARY FRONTAL BOUNDARY WILL REMAIN DRAPED ACROSS THE TRI STATE AREA OVERNIGHT...WHICH WILL BRING SOUTHEAST WINDS AT THE SURFACE AND INCREASED RELATIVE HUMIDITIES OVERNIGHT. AS A RESULT...FOG WILL DEVELOP AND CLOUD COVER WILL REMAIN INCREASED OVERNIGHT. EXPECTING LOW TEMPERATURES TO BE SLIGHTLY WARMER AS A RESULT OF THE BLANKETING CLOUD COVER IN THE UPPER 40S. FOG AND LOWER CLOUDS WILL BEGIN TO DIMINISH TOWARD THE EARLY TO MID MORNING HOURS...BUT CLOUDS WILL RETURN DURING THE EARLY AFTERNOON AS A SURFACE WARM FRONT APPROACHES THE TRI STATE AREA. RAIN SHOWERS AND THUNDERSTORMS WILL DEVELOP IN THE LATE MORNING TO EARLY AFTERNOON HOURS...MAINLY EAST OF HIGHWAY 83. CAPE VALUES AROUND 1000 J/KG AND BULK SHEAR BETWEEN 35 AND 40 KTS WILL BRING SOME SEVERE POTENTIAL WITH LARGE HAIL AND DAMAGING WINDS...ALTHOUGH THE MAIN ATMOSPHERIC DYNAMICS ARE WELL EAST OF OUR FORECAST AREA. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 241 PM MDT THU APR 23 2015 THE UPPER TROUGH AND SURFACE LOW MOVING ACROSS THE AREA ON FRIDAY WILL CONTINUE TO LIFT ENE AS A CLOSED LOW FRIDAY NIGHT WITH WEAK SHORT WAVE RIDGING ALOFT OVER THE CENTRAL HIGH PLAINS ON SATURDAY. SATURDAY LOOKS MOSTLY DRY BETWEEN SYSTEMS WITH THE NEXT LOW PRESSURE CENTER DIVING INTO THE SOUTHWEST U.S. SOUTH OF THE 4-CORNERS REGION DURING BY SUNDAY MORNING. THE LOW ALOFT MOVES INTO THE WEST TEXAS PANHANDLE REGION BY MONDAY MORNING...MOVING SLOWLY INTO POSITION OVER EAST TEXAS AND EAST OKLAHOMA BY TUESDAY MORNING AS THE SURFACE LOW TRACKS FURTHER SOUTH ALONG THE GULF COAST OF TEXAS. WITH THE MAIN LOW PRESSURE AREA ACROSS THE SOUTH CENTRAL U.S. WELL SOUTH OF THE FORECAST AREA...THE SATURDAY NIGHT THROUGH MONDAY NIGHT TIME FRAME WILL REMAIN UNSETTLED ACROSS THE FORECAST AREA WITH A CHANCE OF RAIN SHOWERS AND THUNDERSTORMS...BUT EXPECT THE BULK OF THE PRECIPITATION TO STAY OVER THE SOUTHERN PLAINS. TUESDAY THROUGH THURSDAY SHOULD BE DRY AS THE AMPLIFYING RIDGE OVER THE WEST COAST MOVES OVER THE ROCKIES AND HIGH PLAINS REGION. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1147 AM MDT THU APR 23 2015 SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BE IN THE VICINITY OF KGLD THIS AFTERNOON AND TONIGHT...WHICH WILL BRING GUSTY WINDS. ONCE STORMS PASS THE VICINITY OF KGLD...LOWER FLIGHT CATEGORIES WILL BE PRESENT DUE TO CEILING HEIGHTS AND VISIBILITY REDUCTIONS. THUNDERSTORMS WILL DEVELOP IN THE VICINITY OF KMCK THIS AFTERNOON...AND RAIN SHOWERS WILL DEVELOP IN THE EVENING AND OVERNIGHT HOURS. LOWER FLIGHT CATEGORIES WILL RESULT TONIGHT DUE TO LOW CEILINGS AND REDUCED VISIBILITIES. BOTH TERMINALS SHOULD SEE FLIGHT CONDITIONS IMPROVE IN THE MID MORNING HOURS. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...MK LONG TERM...LOCKHART AVIATION...MK
Hazardous weather outlook, Apr 23, 10:25 AM MDT, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1025 AM MDT THU APR 23 2015 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-241630- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1025 AM MDT THU APR 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT ACROSS THE AREA. STORMS MAY BECOME SEVERE AND PRODUCE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THUNDERSTORMS WILL OCCUR OVER THE AREA FRIDAY AND SATURDAY DURING THE AFTERNOON AND EVENING HOURS. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS...MAINLY EAST OF THE COLORADO BORDER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Apr 23, 1:31 PM MDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 131 PM MDT THU APR 23 2015 COZ091-232015- KIT CARSON COUNTY CO- 131 PM MDT THU APR 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KIT CARSON COUNTY UNTIL 215 PM MDT... AT 131 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES EAST OF FLAGLER...MOVING EAST AT 20 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FLAGLER...SEIBERT AND VONA. THIS INCLUDES INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 394 AND 419. LAT...LON 3918 10307 3936 10311 3947 10266 3921 10259 TIME...MOT...LOC 1931Z 258DEG 19KT 3929 10298 MK
Special weather statement, Apr 23, 2:25 PM MDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
225 PM MDT THU APR 23 2015
COZ091-232115-
KIT CARSON COUNTY CO-
225 PM MDT THU APR 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KIT CARSON COUNTY
UNTIL 315 PM MDT...
AT 225 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES NORTH OF VONA...OR 9 MILES NORTHEAST OF SEIBERT...MOVING
NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN KIT
CARSON COUNTY.
LAT...LON 3957 10268 3957 10248 3942 10233 3930 10279
3943 10293
TIME...MOT...LOC 2025Z 243DEG 19KT 3939 10274
MKSpecial weather statement, Apr 23, 3:36 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
336 PM MDT THU APR 23 2015
COZ091-KSZ013-232215-
KIT CARSON COUNTY CO-SHERMAN KS-
336 PM MDT THU APR 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KIT CARSON AND
NORTHWESTERN SHERMAN COUNTIES UNTIL 415 PM MDT...
AT 335 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES NORTH OF BURLINGTON...MOVING EAST AT 35 MPH.
HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KANORADO AND RULETON.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 0 AND 11.
INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 449 AND 450.
HIGHWAY 385 BETWEEN MILE MARKERS 194 AND 206.
LAT...LON 3957 10233 3957 10218 3950 10175 3926 10186
3942 10238
TIME...MOT...LOC 2135Z 285DEG 30KT 3949 10223
MKThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 1:31 PM MDT | Special Weather Statement | GLD | Kit Carson | 44 min |
| Apr 23, 2:25 PM MDT | Special Weather Statement | GLD | Kit Carson | 50 min |
| Apr 23, 3:48 PM MDT | Tornado Warning | GLD | Kit Carson, Yuma | 27 min |
| Apr 23, 4:48 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson, Yuma | 57 min |
| Apr 23, 5:51 PM MDT | Special Weather Statement | GLD | Yuma | 9 min |
| Apr 23, 3:36 PM MDT | Special Weather Statement | GLD | Sherman | 39 min |
| Apr 23, 4:29 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 39 min |
| Apr 23, 5:29 PM MDT | Special Weather Statement | GLD | Cheyenne | 16 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.